# SDR DALA2023050303447

- Difficulty date: April 30, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 CORROSION ON FLOOR BEAM (PREVIOUS REPAIR) AT STA 350 BTW BL0 TO LBL 20 AT PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00550: CORROSION LEVEL 2 PREVIOUS REPAIR OF FLOOR BEAM AT STA 350 BTW BL0 TO LBL 20 WAS REPLACED PER ER/A 478211-14 REV. ORIGINAL. (2745364)
